Homology, Homotopy and Applications
Volume 11 (2009)
On complexes of finite complete intersection dimension
Pages: 49 – 54
We study complexes of finite complete intersection dimension in the derived category of a local ring. Given such a complex of complexity $c$, we prove that the thick subcategory it generates contains complexes of all possible complexities at most $c$. In particular, we show that such a complex is virtually small, answering a question raised by Dwyer, Greenlees and Iyengar.
finite complete intersection dimension; complexity; virtually small complexes
2010 Mathematics Subject Classification
Published 1 January 2009